Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 263, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 24, 2011, 11:04 PM EDT for Ottawa County, Sandusky County, Ohio. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2011, 11:04 PM EDT (03:04 UTC)
- Expired
- Aug 24, 2011, 11:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ottawa County, OH, Sandusky County, OH
The radar
The Cleveland radar (KCLE), 96 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 11:10 PM EDT | TSTM WND DMG | Fremont, OH | CANOPIES DOWN AND SOME TENTS TORN DOWN AT FAIR GROUNDS. |
| Aug 24, 11:33 PM EDT | TSTM WND DMG | Port Clinton, OH | NUMEROUS LARGE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 9:18 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Aug 24, 10:27 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3233 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 5.2
- Supercell composite
- 18.5
The text
As transmitted, in the capitals the NWS used until 2016.
548
WUUS51 KCLE 250304
SVRCLE
OHC123-143-250345-
/O.NEW.KCLE.SV.W.0263.110825T0304Z-110825T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1104 PM EDT WED AUG 24 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OTTAWA COUNTY IN NORTHWEST OHIO
SANDUSKY COUNTY IN NORTHWEST OHIO
* UNTIL 1145 PM EDT
* AT 1058 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GENOA TO 13 MILES SOUTHWEST OF
GIBSONBURG...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
FREMONT...
PORT CLINTON...
CLYDE...
OAK HARBOR...
BELLEVUE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4162 8341 4162 8310 4155 8301 4152 8294
4153 8289 4158 8286 4158 8285 4149 8285
4148 8295 4145 8297 4143 8294 4145 8289
4145 8285 4126 8284 4125 8342
TIME...MOT...LOC 0303Z 272DEG 40KT 4154 8331 4122 8334
$$
LAPLANTE2 follow-up statements
523
WWUS51 KCLE 250314
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1114 PM EDT WED AUG 24 2011
OHC123-143-250345-
/O.CON.KCLE.SV.W.0263.000000T0000Z-110825T0345Z/
OTTAWA OH-SANDUSKY OH-
1114 PM EDT WED AUG 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SANDUSKY AND OTTAWA COUNTIES...
AT 1112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OAK HARBOR TO BURGOON...MOVING
EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...FREMONT...
CLYDE...PORT CLINTON AND BELLEVUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT THURSDAY MORNING
FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4162 8341 4162 8310 4155 8301 4152 8294
4153 8289 4158 8286 4158 8285 4149 8285
4148 8295 4145 8297 4143 8294 4145 8289
4145 8285 4126 8284 4125 8342
TIME...MOT...LOC 0314Z 272DEG 40KT 4153 8315 4121 8318
$$
SCHULER116
WWUS51 KCLE 250334
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1134 PM EDT WED AUG 24 2011
OHC123-143-250345-
/O.CON.KCLE.SV.W.0263.000000T0000Z-110825T0345Z/
OTTAWA OH-SANDUSKY OH-
1134 PM EDT WED AUG 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SANDUSKY AND OTTAWA COUNTIES...
AT 1130 PM EDT...LAW ENFORCEMENT AT THE SANDUSKY COUNTY FAIRGROUNDS
REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM PORT CLINTON TO 7 MILES SOUTH OF
CLYDE...MOVING EAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT THURSDAY MORNING
FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4162 8341 4162 8310 4155 8301 4152 8294
4153 8289 4158 8286 4158 8285 4149 8285
4148 8295 4145 8297 4143 8294 4145 8289
4145 8285 4126 8284 4125 8342
TIME...MOT...LOC 0333Z 272DEG 40KT 4152 8287 4120 8290
$$
SCHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 10:38 PM EDT, 26 minutes earlier.
Area forecast discussion, Aug 24, 10:38 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1038 PM EDT WED AUG 24 2011 .SYNOPSIS... A SHARP COLD FRONT WILL CROSS THE REGION TONIGHT AND BE PRECEDED AND ACCOMPANIED BY SOME GUSTY THUNDERSTORMS. COOLER AND DRIER AIR WILL FOLLOW ON THURSDAY AS HIGH PRESSURE BUILDS SOUTH AND EAST ACROSS THE LAKES. FINE LATE SUMMER WEATHER WILL THEN PREVAIL FRIDAY AND ON THROUGH THE WEEKEND AS THE HIGH DRIFTS SLOWLY TO THE EAST. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... LOOKING TOWARD SEVERE WEATHER ROLLING ACROSS THE AREA TONIGHT. WIND AND HAIL BIGGEST RISK...BUT STILL CAN NOT RULE OUT A TORNADO. PARAMETERS STRONG ENOUGH TO WARRANT AN UPGRADE TO A TORNADO WATCH BOX. LINE OF CONVECTION EXTENDS FROM ONTARIO INTO NORTHWEST OHIO AND CENTRAL INDIANA. FOLLOWING THIS ROUND OF STORMS...ACTUAL COLD FRONT WORKS ACROSS THE AREA 09-13Z THURSDAY...AS THERE SHOULD BE A LULL AFTER THE STORMS AND PRIOR TO THE FRONT. MILD NIGHT AS MUCH OF THE NIGHT REMAINS IN THE WARM SECTOR. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... CLOUDS SHOULD GRADUALLY MIX OUT THURSDAY MORNING BUT IT MIGHT TAKE A WHILE...ESPECIALLY IN UPSLOPE AREAS SOUTH AND EAST OF CLEVELAND AND OVER NW PA. MAY ALSO SEE ANOTHER SURGE OF WRAPAROUND CLOUDINESS DURING MIDDAY/EARLY AFTERNOON BUT MOST OF THAT SHOULD SLIDE TO OUR NORTH AND EAST...PERHAPS CLIPPING NW PA...BUT ONLY INCLUDED SLIGHT CHANCE POPS THERE. H8 TEMPS FALL TO 12C OR SO THURSDAY AFTERNOON SO TEMPS SHOULD HOLD IN MID/UPPER 70S...BUT ALL IN ALL A VERY COMFORTABLE DAY WITH AMPLE SUNSHINE...EVENTUALLY. OVERALL WEATHER PATTERN WILL BE DICTATED TO A MAJOR DEGREE BY IRENE. WE WILL NOT BE IMPACTED DIRECTLY BY THE TROPICAL SYSTEM...WE ARE WELL WEST OF IT. HOWEVER...IT WILL ACT TO SLOW DOWN THE EASTWARD PROGRESSION OS SYSTEMS UPSTREAM OF OUR CWA. WEAK RIDGING ALOFT WILL BUILD IN ACROSS OHIO THURSDAY NIGHT THROUGH FRIDAY THEN THE RIDGE SHARPENS AS A RESULT OF IRENE/S NORTHWARD MOVEMENT. AS WE GET INTO SATURDAY...THE WEAK SURFACE FRONTAL SYSTEM THAT IS EXPECTED TO WORK ITS WAY SOUTH FROM THE UPPER GREAT LAKES WILL ALL BUT DISSIPATE SINCE OHIO WILL BE IN THE LARGE SCALE SUBSIDENCE TO THE NORTHWEST OF IRENE...THEREBY EXTENDING DRY WEATHER ACROSS THE AREA THROUGH SATURDAY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... FOR THE REST OF THE WEEKEND...OHIO WILL REMAIN JUST TO THE WEST OF THE CIRCULATION ASSOCIATED WITH IRENE AND THEREFORE WILL STAY UNDER A SURFACE HIGH PRESSURE SYSTEM AND DRY CONDITIONS THROUGH THE PERIOD. AS FAR AS TEMPERATURES...LACK OF CLOUD COVER SHOULD DROP TEMPERATURES AT NIGHT JUST A BIT BELOW NORMALS FOR THIS TIME OF THE YEAR WITHIN A FEW DEGREES OF 60. DAYTIME HIGHS SHOULD RANGE IN THE MID TO UPPER 70S. IN THE MONDAY TO TUESDAY TIME FRAME...I AM A BIT LESS CONFIDENT IN THE TIMING OF THE NEXT WEATHER SYSTEM AND ACCOMPANYING POTENTIAL FOR RAINFALL. MANUAL GRAPHICS SEEM TO FOLLOW MORE OF AN ECMWF SOLUTION WHICH BRINGS THE NEXT BATCH OF RAINFALL TO THE REGION TUESDAY. AT THIS POINT...I PLAN TO FOLLOW THAT LINE OF THOUGHT AND BRING CHANCE POPS TO THE REGION MONDAY NIGHT INTO TUESDAY. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... ALL SITES VFR AT 00Z WITH MAIN THREAT THE TIMING OF A LINE OF SHOWERS/THUNDERSTORMS ASSOCIATED WITH A COLD FRONT WHICH SHOULD EVENTUALLY DEVELOP AND CROSS OUR REGION FROM NORTHWEST TO SOUTHEAST LATER THIS EVENING AND OVERNIGHT. ACTIVITY HAS BEEN DELAYED BUT STILL EXPECT SOME DEVELOPMENT SO USED A TEMPO GROUP FOR TS FOR A 2-3 HOUR PERIOD BEGINNING AT 02Z TOL AND 03-04Z AT CLE/ERI. MVFR CEILINGS WILL FOLLOW AFTER FROPA...GRADUALLY THINNING LATER THURSDAY MORNING. THE POTENTIAL FOR STRONG WINDS WILL EXIST WITH THE LINE OF STORMS. OUTLOOK...THURSDAY...VFR/MVFR CIGS. FRIDAY THROUGH MONDAY...MAINLY VFR. && .MARINE... WILL EXTEND THE SMALL CRAFT ADVISORIES THROUGH 4 AM THURSDAY TO ACCOUNT FOR THE STRONG SOUTHERLIES AHEAD OF THE COLD FRONT THIS EVENING...AND THE ASSOCIATED CONVECTION WITH THE FRONT. WAVE ACTION MOSTLY OFFSHORE WITH THE SOUTHERLIES...BUT WINDS STRONG ENOUGH FOR ADVISORIES. WINDS WILL SHIFT TO THE NORTHWEST PRIOR TO DAYBREAK THURSDAY BUT SPEEDS WILL BE IN THE 10-20 KNOT RANGE...ALLOWING WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA. LOOK FOR MODERATE NORTHERLIES THROUGH THE WEEKEND...TENDING NORTHEAST AS TIME WEARS ON. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ142>149. && SYNOPSIS...SFM/BUF/ NEAR TERM...SFM/BUF/OUDEMAN SHORT TERM...TAN/BUF/ LONG TERM...TAN/BUF AVIATION...SFM MARINE...SFM
Hazardous weather outlook, Aug 24, 10:28 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 1028 PM EDT WED AUG 24 2011 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-260230- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1028 PM EDT WED AUG 24 2011 ...TORNADO WATCH 805 IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-260230- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 1028 PM EDT WED AUG 24 2011 ...SEVERE THUNDERSTORM WATCH 804 IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 24, 9:46 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 946 PM EDT WED AUG 24 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-250515- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 946 PM EDT WED AUG 24 2011 A LINE OF SEVERE THUNDERSTORMS WILL AFFECT THE AREA TONIGHT...BETWEEN 10 PM AND 2 AM. DAMAGING WINDS...DANGEROUS LIGHTNING...AND LARGE HAIL ARE POSSIBLE WITH THESE THUNDERSTORMS. THERE IS A POSSIBILITY FOR TORNADOES AS WELL...MAINLY FOR THE EASTERN HALF OF THE AREA...FROM CLEVELAND TO ERIE PA. THE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR THE ENTIRE AREA...EFFECTIVE UNTIL 5 AM. SCHULER
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| Aug 24, 10:11 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 64 min |
| Aug 24, 11:07 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 53 min |
| Aug 24, 11:13 PM EDT | Areal Flood Advisory | CLE | Hancock, Lucas, Sandusky, Seneca, Wood | 3 hr |
| Aug 24, 11:14 PM EDT | Severe Thunderstorm Warning | CLE | Seneca, Wood | 61 min |
| Aug 24, 11:27 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 24, 11:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 75 min |
| Aug 24, 11:31 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 44 min |
| Aug 24, 11:35 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 40 min |
| Aug 24, 11:49 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 71 min |
| Aug 24, 11:53 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion | 42 min |
| Aug 25, 12:01 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 59 min |
| Aug 25, 12:26 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit, Wayne | 79 min |
| Aug 25, 12:32 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Lake | 3 hr |
| Aug 25, 12:41 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 79 min |
| Aug 25, 1:09 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 66 min |
| Aug 25, 1:12 AM EDT | Severe Thunderstorm Warning | CLE | Stark | 48 min |
| Aug 25, 1:27 AM EDT | Tornado Warning | CLE | Trumbull | 25 min |
| Aug 25, 1:31 AM EDT | Areal Flood Warning | CLE | Ashtabula | 3 hr |
| Aug 25, 1:36 AM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.